# SDR WX0A2015092172879

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,945 hours, 27,099 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Defective
- Location: Autobrake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES DISENGAGE ON TOUCHDOWN.  R & R AUTO BRAKE DISCONNECT SWITCH S1-441 IAW AMM 32-44-00-2-0.  OPERATIONS CHECKED GOOD.
